Publication
Title
A general condition for adaptive genetic polymorphism in temporally and spatially heterogeneous environments
Author
Abstract
Language
English
Source (journal)
Theoretical population biology. - New York
Publication
New York : 2015
ISSN
0040-5809
Volume/pages
99(2015), p. 76-97
ISI
000348892700007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 26.10.2018
Last edited 28.11.2018